k-distinct in- and out-branchings in digraphs. / Gutin, Gregory; Reidl, Felix; Wahlstrom, Magnus.

In: Journal of Computer and System Sciences, Vol. 95, 08.2018, p. 86-97.

Research output: Contribution to journalArticle



  • Accepted Manuscript

    Accepted author manuscript, 433 KB, PDF document

    Embargo ends: 7/03/20

    Licence: CC BY-NC-ND Show licence

Original languageEnglish
Pages (from-to)86-97
Number of pages13
JournalJournal of Computer and System Sciences
Early online date7 Mar 2018
Publication statusPublished - Aug 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 29395915